U.S. doctors online nowAsk doctors free
A 18-year-old female asked:

i got my first depo shot sept 21. i didn't bleed or have a period for the first month. the last 2, i've been spotting just about everyday but when i wasn't spotting, it was a heavy bleeding. dark colored blood.. i've also been having normal and less norma

1 doctor answer2 doctors weighed in
Dr. Cynthia Palabrica
Obstetrics and Gynecology 33 years experience
Nexplanon: As with all progesterone contraceptives, abnormal bleeding is the major side effect. You can have bleeding every day or no bleeding at all or anything in between.What you describe can be entirely normal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.